# SDR REXA2016071101289

- Difficulty date: July 11, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 6,306 hours, 4,250 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DISTINCT ODOR WAS DETECTED BY THE FAS AND SHORTLY AFTER "RECIRC FAIL" STATUS MESSAGE APPEARED.  DEFERRED RECIRC FANS IAW MEL 21-22-1, CAT-C, M-ACTION C/W.  PLACARDED AND UPDATED MMO2.  MOC NOTIFIED.  R & R RECIRCULATION AFT CARGO BAY, LT SIDE FAN IAW AMM 21-22-10.  OPS CHECKS GOOD MMO2 UPDATED PLACARD REMOVED MAINTENANCE NOTIFIED, PN ON/OFF GG670-95022-7, SN ON:01407, SN OFF:L147100355.
